MATHEMATICA BOHEMICA, Vol. 126, No. 1, pp. 141-149 (2001)

Some sums of legendre and Jacobi polynomials

Jan Gustavsson

Jan Gustavsson, Centre for Mathematical Sciences, Lund Institute of Technology, Mathematics, Box 118, SE-221 00 Lund, Sweden, e-mail:

Abstract: We prove identities involving sums of Legendre and Jacobi polynomials. The identities are related to Green's functions for powers of the invariant Laplacian and to the Minakshisundaram-Pleijel zeta function.

Keywords: Legendre polynomials, Jacobi polynomials, polylogarithms

Classification (MSC2000): 33C45, 33E30, 35C05, 34B27

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition